Hi - I'm in my 2nd month of Accutane and for some reason my skin isn’t as oily as when I first started treatment. A couple weeks after starting Acc. my skin started to dry up (mainly on the face, ears, nose, and corner of month areas). My lips are dry, but not blister dry as before. Furthermore, I do not moisturize throughout the day other than in the morning, after taking a shower. It’s weird, I guess you can call it a blessing that I'm not experiencing much dryness but I just question if my body is getting used to the meds????? I have my follow-up visit at the end of this month, should she (doc) consider up'ing by dosage from 80mg/day to 100mg/day or perhaps alternate 80 and 100 every other day?
The meds appear to be working considering I don’t breakout as much (every now and then - red bump(s) under the skin), just curious as to why my face appears a little more oily than others who have experienced dryer skin at this time of treatment (2nd month). Although the oiliness level isn't as bad as pre-accutance periods, I really dread the thought of my oily skin returning. One thing I notice is that I tend to sweat more / easily. Should my skin have gone from "getting dry" (after starting Acc) to "not as dry" (current)????
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.